# SDR SWI202408210699

- Difficulty date: June 2, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 45,334 hours, 38,612 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSFER FROM EAML 1352977 : CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 1352408 FOUND 18 DENTS ON RH AILERON UPPER SKIN. (FLIGHT 5057 - FILED CLOSED)REMOVED AND REPLACED RH AILERON IN REFERENCE WITH AMM 27-15-01 AND TASK CARD 27-900-1001-SKY.  OPS CHECKED GOOD AT THIS TIME.ON TASK CARD 27-900-1001-SKY, THE FOLLOWING TOOL WAS ENTERED: TORQUE WRENCH SN- 0907300254 EXPIRATION- 10/31/24.
